MathSciNet Relay Station
MathSciNet bibliographic data
MR1126186 60E07 (53C65 60G18)
Sato, Yumiko Distributions of stable random fields of Chentsov type. Nagoya Math. J. 123 (1991), 119–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement